Optimization of semilinear third-order delay-differential inclusions using the adjoint Mahmudov inclusion


DEĞER Ö., Mahmudov E., Mastaliyeva D. I.

6th International Conference of Mathematical Sciences, ICMS 2022, Hybrid, Istanbul, Turkey, 20 - 24 July 2022, vol.2879 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2879
  • Doi Number: 10.1063/5.0175894
  • City: Hybrid, Istanbul
  • Country: Turkey
  • Istanbul Technical University Affiliated: Yes

Abstract

The paper investigates the optimization of third-order retarded differential inclusions (DFIs). In terms of the Euler-Lagrange type adjoint DFIs and Hamiltonian, a sufficient optimality condition for third-order DFIs is derived, which have different forms in different time intervals depending on the delay parameter, and in the problem without delay effect these two adjoint DFIs coincide. At the same time, when constructing the Euler-Lagrange type adjoint DFI, without using traditional approaches to constructing an adjoint operator and a discrete-approximate method, the new method of adjoint DFI of Mahmudov for "third-order problems"is used.